Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Blisters on legs, infection after getting ruptured, turn purplish, on foban cream. What is wrong?

On my legs appear blisters and when they rupture they get infected and the skin will not heal and TURNS PURPLE BECAUSE OF THE INFECTION. the itch is unbearable. Saw my doctor 2 days ago and he prescribed me Antibiotics Flucloxacillin and Foban cream. From the Foban cream I get real sore legs and I have now switched to Colloidal Silver gel which I make myself andf the itching stops . Would appreciate some help. Thank you so much
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..thanks for the query..
I would first suggest you to try and find out the cause of the blisters before treating only the superimposed infection.there is a variety of blistering disorders of the skin. The diagnosis is based on physical examination and a biopsy of the fresh blisters( not the infected one ,as they are now.)Hence try to complete the course of the oral antibiotic and get the appropriate diagnosis with a dermatologist first.
for the itching, you can have oral anti histaminics..they are very helpful to relieve the itching.if you are sensitive to topicals ,it is the best to stay away.
There is a possibility of an eczematous rash as well , if the size of blisters are small.
Hope this helps.take care!
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor